# SDR FDEA202008021753

- Difficulty date: August 2, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43553
- Aircraft time: 3,693 hours, 1,716 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE IN-FLIGHT AFTER 1 20 TIME ENROUTE.  T.T. RMV AND REPLACED MAIN BATTERY CHARGER, REF AMM 24-31-02-4 AND MAIN BATTERY, REF AMM 24-31-01-04.  BOTH OPERATIONS CHECK GOOD STATUS MESSAGE CLEARED.
